# SDR SWAA2019061833786

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 64,379 hours, 37,537 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 907879
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H EMERGENCY EXIT DOOR HANDLE CRADLE/INTERLOCK BROKEN.     SECURED DOOR STRAP PULL COVER IAW MM.
